# SDR 1JAA20230324001

- Difficulty date: March 24, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N119PS
- Make and model: Gulstm 200
- Aircraft serial: 009
- Aircraft time: 9,135 hours, 3,987 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30B48501
- Part serial: 40A215
- Condition: Leaking
- Location: Zone 400
- Part time: 3,517 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B

## Discrepancy

DURING CLIMB AFTER TAKEOFF, AIRCRAFT FILLED WITH SMOKE.  CREW DAWNED OXYGEN MASKS, DECLARED AN EMERGENCY, AND RETURNED TO DEPARTURE AIRPORT PBI.  TROUBLESHOOTING DETERMINED AN OIL PUMP SEAL FAILURE ON THE RH ENGINE TO BE AT FAULT.
